Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Headache, on concerta and focalin, taken vyvanse for 2 weeks. Is it side effect?

My son has been taking vyanse for 2 weeks unable to sleep and this Friday after taking his morning dosage he hasn't taken it since than however he is complaining about a headache and is back on his concerta and focalin today. I have read that headaches are side effects of the medication however when will the side effects cease since know longer taking the medication.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi if the head ache is mild then no need to worry. Usually it will disappear in time. Body needs adjustment with this drug and depends on individual body. It may disappear in 2 day or may take more than a week.

If this persists or if he develops severe head ache or any of the following symptoms like Abnormal muscle weakness or tiredness, severe allergic reaction, Changes in vision, Blurred vision, Dyspnea (shortness of breath), Syncope (fainting),or severe chest pain then you are required to consult your doctor for dose adjustment or to change the drug.

Hope this helps.

Regards
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor